| Catalog Number |
20-200 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, capsular contracture baker grade iv.
Event or Problem Description
Healthcare professional reported "rupture and capsular contracture baker grade iv".This record is for the right.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported "rupture and capsular contracture baker grade iv".This record is for the right.Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: based on the product analysis performed, the assessments of the complaints are: rupture: observed, an opening assessed as fold flaw opening.Capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, crease, wear abrasion and stress marks were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.